# SDR DALA2024041204357

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 56,582 hours, 41,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00091: CORROSION LEVEL 2. AFT CARGO DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7, 51-41-05-0G, AND 51-41-02-0G. (LP #0287200)
